Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Computational solution of blow-up problems for semilinear parabolic PDEs on unbounded domains

Language

English

Publication Date

2010

Source Publication Title

SIAM Journal on Scientific Computing

Volume

31

Issue

6

Start Page

4478

End Page

4496

Publisher

Society for Industrial and Applied Mathematics

DOI

10.1137/090761367

Link to Publisher's Edition

http://dx.doi.org/10.1137/090761367

ISSN (print)

10648275

ISSN (electronic)

10957197

This document is currently not available here.

Share

COinS